Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took Norethisterone for stopping periods. Reduced menstruation with nausea and fatigue. Am I pregnant?

I started taking norethisterone to stop my period while on holiday, i was due to have a period on the first of june 2012. I stopped taking norethisterone on the 7th of june and on the 10th june i came on my period for 3 days only (normally have a 10day period) I now am feeling nauseus and very tired, could i be pregnant?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

I do not think you could be pregnant.

In case your next period does not happen on time in the next cycle or it gets delayed by more than a week, then please do a home urine pregnancy test.

The nausea and tiredness may be due to Norethisterone itself.

Hope this helps.

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor